Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 1, Pages 99-107
http://dx.doi.org/10.1155/IJMMS.2005.99

Thermoelastic wave propagation in a rotating elastic medium without energy dissipation

Department of Mathematics, Burdwan University, West Bengal, Burdwan 713104, India

Received 24 November 2003

Copyright © 2005 S. K. Roychoudhuri and Nupur Bandyopadhyay. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. K. Roychoudhuri and Nupur Bandyopadhyay, “Thermoelastic wave propagation in a rotating elastic medium without energy dissipation,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 1, pp. 99-107, 2005. https://doi.org/10.1155/IJMMS.2005.99.